MathSciNet Relay Station
MathSciNet bibliographic data
MR766132 (86h:05020) 05A19 (11B68)
Todorov, Pavel G. On the theory of the Bernoulli polynomials and numbers. J. Math. Anal. Appl. 104 (1984), no. 2, 309–350.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement